# SDR AALA201902259007

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 15,021 hours, 5,857 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M19946
- Condition: Faulty
- Location: L4 Door
- Part time: 18 hours, 5 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE WAS FOUND TO BE DEFECTIVE.  MAINTENANCE REPLACED L4 DOOR ESCAPE SLIDE ASSEMBLY IAW AMM 25-62-44-400-007-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
